A1 Journal article (refereed)
Luzin's condition (N) and Sobolev mappings (2012)


Koskela, P., Maly, J., & Zürcher, T. (2012). Luzin's condition (N) and Sobolev mappings. Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Serie IX. Matematica e Applicazioni, 23(4), 455-465. https://doi.org/10.4171/RLM/639


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka; Maly, Jan; Zürcher, Thomas

Journal or series: Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Serie IX. Matematica e Applicazioni

ISSN: 1120-6330

eISSN: 1720-0768

Publication year: 2012

Volume: 23

Issue number: 4

Pages range: 455-465

Publisher: European Mathematical Society

Place of Publication: Zürich

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.4171/RLM/639

Publication open access: Not open

Publication channel open access:


Free keywords: Luzin’s condition (N); change of variables in integral; area formula; Sobolev mappings


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 1


Last updated on 2021-09-06 at 20:47